# SDR DL757992437

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: G

## Discrepancy

CABIN ALT MASTER WARNINGS ACTIVATED WHILE AT CRZ FL350.  CREW REPORTS CABIN ALT CONTINUED TO CLIMB PAST 12K SO O2 MASKS DEPLOYED MANUALLY.  SYSTEM SWITCHED TO MANUAL MODE AND OUTFLW VLV WENT TO FULL CLOSED AS COMMANDED DURING EMERGENCY DESCENT INTO TYS.  CREW REPORTED ATTEMPTS TO RETURN SYS TO AUTO MODE WERE UNSUCCESSFUL, BUT SHIP DID PRESS IN MANUAL MODE AND CABIN ALT RETURNED TO NORMAL.  FOUND CABIN PRESS CONTROLLER FAULTING A/C MOTOR ON AFT CABIN OUTFLOW VALVE.  REPLACED SAME.  AS PRECAUTION, REPLACED BOTH CABIN PRESS.  CONTROL MODULES AND ALT CONTROL PANEL, PRESS OP CKS NORMAL.
